# SDR UIEA2021040700857

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,617 hours, 18,650 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 1291M28G12
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B T/REV BLOCKER DOOR IS DELAMINATED AT BOTTOM #1 POS.( REMOVED AND REPLACED #1 ENG. I/B T/REV BLOCKER DOOR AT POS. #1 AS PER B767 AMM 78-31-14. OPS CHK NORMAL. )
